Solution to Problem 10779 [2000,83] - Maximum of a polynomial on the unit circle

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract
Original languageEnglish
Pages (from-to)177-
JournalAmerican Mathematical Monthly
Volume108
Issue number2
Publication statusPublished - 2001

Fingerprint

Unit circle
Polynomial

Cite this

@article{3af1747099a9415fb43f4bf1d89f4b4d,
title = "Solution to Problem 10779 [2000,83] - Maximum of a polynomial on the unit circle",
abstract = "No abstract",
author = "O.P. Lossers",
year = "2001",
language = "English",
volume = "108",
pages = "177--",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "2",

}

Solution to Problem 10779 [2000,83] - Maximum of a polynomial on the unit circle. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 108, No. 2, 2001, p. 177-.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem 10779 [2000,83] - Maximum of a polynomial on the unit circle

AU - Lossers, O.P.

PY - 2001

Y1 - 2001

N2 - No abstract

AB - No abstract

M3 - Article

VL - 108

SP - 177-

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 2

ER -